UZH-Logo

Maintenance Infos

The dam problem for linear Darcy's law and nonlinear leaky boundary conditions


Chipot, M; Lyaghfouri, A (1998). The dam problem for linear Darcy's law and nonlinear leaky boundary conditions. Advances in Differential Equations, 3(1):1-50.

Citations

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:free boundary problem; dam problem; linear Darcy's law
Language:English
Date:1998
Deposited On:26 Jul 2010 16:05
Last Modified:05 Apr 2016 13:26
Publisher:Khayyam
ISSN:1079-9389
Official URL:http://www.aftabi.com/ADE/ade03.html
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1608073
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0947.35177

Download

Full text not available from this repository.

Author Collaborations